# SDR DU4R2011008

- Difficulty date: July 16, 2011
- Submitted: July 25, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 891 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT FUSELAGE SKIN AT BS 891 AND .75" BELOW STR 23L.
